As I've posted before, I have Factor V Leiden and APS. I've had spontaneous fractures in my leg, DVT, torn tendons, plantar fasciitis. Now a new problem and wondering if it is connected to APS. I have high blood pressure and these last few months it has spiked to dangerous levels. Beside my meds--Avapro, the doctors put me on Norvasc. This drug has a tendency to cause your feet and ankles to swell. Pressure came down to normal--w-as on it for 3 months, and sure enough, this happened. So my doctors took me off the Norvasc and said to monitor my blood pressure daily, which I have been doing. Within 3 days, my feet and ankles were back to normal for a few days. Off the Norvasc now for about 3 weeks and for about the last week, my feet and ankles are so blown up to an uncomfortable level-I can't even put on my compression stockings which I always have to wear. , I'm beginning to think I may have DVT again. Have anyone of you experienced this swelling?
Content on HealthUnlocked does not replace the relationship between you and doctors or other healthcare professionals nor the advice you receive from them.